JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EXTENDED REAL LINE AS A JULIA SET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE EXTENDED REAL LINE AS A JULIA SET
AKBARI, MONIREH; RABII, MARYAM;
  PDF(new window)
 Abstract
A recursive family of holomorphic functions on the Riemann sphere is defined and some elementary properties of this family is described. Then the Julia set of is computed. Finally this family as a real recursive family is studied and it is shown that is chaotic on a specific subset of .
 Keywords
Julia set;recursive relation;conjugacy;rational function;
 Language
English
 Cited by
 References
1.
A. F. Beardon, Iteration of Rational Functions, Cambridge, 1991.

2.
R. Devaney, An Introduction to Chaotic Dynamical Systems, 2nd. ed., Addison-Wesley, 1989.

3.
J. Milnor, Pasting together Julia sets: A worked out example of mating, Experiment. Math. 13 (2004), no. 1, 55-92. crossref(new window)

4.
J. Milnor, Dynamics in One Complex Variable, 3rd. ed., Princeton University Press, 2006.